# SDR AT9900292

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 157-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE FORWARD CABIN FLOOR SUPPORT CORRODED ON THE UPPER SURFACE AND ON BOTTOM OF UPPER FLANGE AROUND CLIP NUTS AT BS 157 TO 218. REMOVED CORROSION, FABRICATED REPAIR ANGLE, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 53-10-1, 51-10-4, 51-10-2, 51-10-3 AND 51-30-1.
